BibTeX record journals/siamdm/GolovachKMT17

download as .bib file

@article{DBLP:journals/siamdm/GolovachKMT17,
  author       = {Petr A. Golovach and
                  Marcin Kaminski and
                  Spyridon Maniatis and
                  Dimitrios M. Thilikos},
  title        = {The Parameterized Complexity of Graph Cyclability},
  journal      = {{SIAM} J. Discret. Math.},
  volume       = {31},
  number       = {1},
  pages        = {511--541},
  year         = {2017},
  url          = {https://doi.org/10.1137/141000014},
  doi          = {10.1137/141000014},
  timestamp    = {Sat, 25 Apr 2020 13:56:32 +0200},
  biburl       = {https://dblp.org/rec/journals/siamdm/GolovachKMT17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics